# SDR DALA2025050603503

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dome Nut
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0945560) AFT CABIN FLOOR STRUCTURE DOME NUT REPAIR IS CORRODED, STA 987 RBL 43. REPAIRED AFT CABIN FLOOR STRUCTURE AT STA 987 RBL 43.IAW-B-737-800-SRM-53-70-51-2R.-6.
